Jump to content

Tenormin/Atenolol


Totto
 Share

Recommended Posts

Sedan en och en halv månad äter jag Tenormin 25 mg mot förmaksflimmer. Under de senaste tio dagarna eller så har jag blivit så oerhört trött och idag känns det som om jag inte sovit på en vecka och sen blivit drogad. Kalla händer och fötter, lätta depressionstecken. Kan det vara biverkningar som liksom bygger upp sig över tid? Det vanliga är väl att man får biverkningar i början som sedan klingar av?

 

 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...